# SDR CA070627002

- Difficulty date: June 24, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 17,096 hours
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 4138T09P03
- Condition: Damaged
- Location: Nr 2 Engine
- Component: CF343B1
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT, CREW REPORTED NR 2 OIL PRESSURE WAS LOW AND FLUCTUATING BETWEEN 30-41 PSI.  INTERMITTENTLY TRIGGERING THE LOW OIL WARNING. THE AIRCRAFT WAS DIVERTED AND LANDED NORMALLY. AT LOCATION, CONTRACT MAINTENANCE ADDED (4) QUARTS OF OIL AND A/C WAS CHECKED SERVICEABLE.  THE A/C THEN RETURNED TO ORIGINATING BASE WHERE FURTHER TROUBLESHOOTING WAS TO BE CARRIED OUT.  MAINTENANCE FOUND NR 2 ENGINE IDG CARBON SEAL DAMAGED.  THE CARBON SEAL WAS REPLACED AND LEAK CHECKS AND RUNS CARRIED OUT AND CHECKED SERVICEABLE.  A/C HRS.:17552:25, CYCLES:13370  (TC NR 20070627002)
